# SDR CALA2022082402173

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 44,171 hours, 22,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5713019620001
- Condition: Out Of Round
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC ROTO INSPECTION OF HOLES APPROXIMATELY 4 INCHES FWD OF FR35 , STR30 L/H SIDE FOUND HOLE #1 (UPPER AFT HOLE) REJECTABLE WITH A CRACK/OUT-OF-ROUND INDICATION. GENERATED AT HAECO LCQ PER NR 9 296415 (42415) BY V909079 {A3NB-53-3-6315} AS FOLLOWS " ACCOMPLISH A PERMANENT REPAIR OF HOLES #1 AND #2 AT 5330-06982 ON OR BEFORE 08-FEB-23." FR35 STR30LH PER PART 3 OF THE LATEST REVISION OF ECRA PERFORMED INTERIM REPAIR ON FR35 STR30 LH SIDE HOLES 1 & 2 PER ECRA 530-06982. PER ECRA STEP 1.2 GENERATE A DIP LOGPAGE TO READ INTERIM REPAIR PERFORMED PER ECRA 5330-06982 PART 1. PER PART 1 TOMC-APPROVAL FROM SC1ELBYC COMMENT STEP 2, ACCOMPLISH PERMANENT REPAIR OF HOLES #1 AND #2 AT FR35 STR30LH PER PART 3 OF THE LATEST REVISION OF ECRA 5330-06982 ON OR BEFORE 08-FEB-23. NO PART 2 RECHECK AT THIS TIME. PART 3 REPAIR TO BE DETERMINED BY ENGINEERING. Q/C REVIEWED. Q/C REVIEWED. T/A: ON OR BEFORE 08FEB23.....AZ/U370830 RECORDS UPDATE
